# SDR AALA20060124

- Difficulty date: February 25, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT OUTSIDE LEFT NUMBER ONE ENTRY DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT OUTSIDE LEFT NUMBER ONE ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
